# SDR CA970311090

- Difficulty date: February 5, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 18,051 hours
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Worn
- Location: Compressor
- Part time: 3,167 hours, 22,523 cycles
- Component: Compressor Case, Allsn, 6877410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE POWER CHECK DOWN.  COMPRESSOR CASE WAS FOUND WORN AND PIECES FOUND MISSING FROM LINING AT 4TH AND 5TH STAGES.
